# SDR 2013FA0000072

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: General aviation
- Aircraft: N919DA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0393
- Aircraft time: 3,950 hours
- Engine: Cont IO240B
- Engine time: 1,981 hours
- Propeller: Snsnch W69EK63
- System (JASC): 7320 · Fuel Controlling System
- Part: Nut
- Condition: Backed Out
- Location: Shutoff Valve
- Part time: 3,950 hours
- Component: Shutoff Valve
- Component part number: 171N14
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A MFG 1000 HR INSPECTION, THE EMERGENCY FUEL SHUTOFF ARM WAS REMOVED TO INSPECT A VALVE KNOWN TO LOOSEN UP AND PRODUCE LEAKS.  THE JAM NUT WAS LESS THAN FINGER TIGHT.  THERE WAS NO LOCTITE OR SELF-LOCKING MECHANISM APPARENTLY BY DESIGN.  THE NUT WAS REMOVED, SHAFT CLEANED, AND REASSEMBLED WITH LOCTITE BLUE.
